# SDR 2A6D202006176001

- Difficulty date: June 17, 2020
- Submitted: June 17, 2020
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N490H
- Make and model: Snias AS350B3
- Aircraft serial: 4539
- Aircraft time: 7,020 hours, 12,997 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 5,954 hours, 10,086 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Chafed
- Location: Tailboom
- Part time: 7,020 hours, 12,997 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC 4539 HAS CHAFFING ON THE RT BATTERY TRAY SUPPORT AND ON THE INTERNAL SIDE OF THE TAIL BOOM SKIN. DAMAGE BEING OVER 12 INCHES LONG WITH A MAX DEPTH OF .020 . DAMAGE BEING LOCATED AT APPROXIMATELY BS 7948, BL 190R, AND WL 2039. IT HAS A MAX DEPTH OF .010 IN AND AREA 2.5 LONG BY .65.
